Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Benedryl be taken for rashes on the hands and feet due to Bactrim?

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 2825 Questions

default
Posted on Fri, 18 May 2018 in Skin Hair and Nails
Question: I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?
doctor
Answered by Dr. Asmeet Kaur Sawhney 24 minutes later
Brief Answer:
You can take benedryl

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I have reviewed the attached photograph and it could be an allergic reaction to bactrim.
Yes you can take benedryl.
Besides this avoid bactrim and apply cortisone cream on the affected areas.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Skin rash

doctor1 MD

I need help!!!!! My 10 month old daughter s eyelids are red and swollen (eye itself is clear). They are itching as well because she is rubbing them nonstop. she is also running a fever between 101-103. This is the 2nd time in a month that she has had red swollen eylids. The peditrician gave steriods and benedryl and the eyes got better. The fever only lasted 1-2 days but her eyes were swollen and red for over a week. But, 3 weeks later, it s back. Please help. We have seen E.R. doctors, Clinic Doctors, and two peditricians and they have all said something different from allergies, infection, Cellulitis to strep rash. The last Peditrician we saw that gave the steroid and benedryl stated that it was caused by strep throat. Again, the steroid and benedryl helped but now the red, swollen eyelids have returned. Please help. Note: she has no other symptoms other than decreased appetite, and sometimes loss of sleep (probably from itchy eyes)

doctor1 MD

Sir

I am a 21 year old. I have been suffering with wrinkles and rashes on glans for the past 1and a half year. I saw a physician who tested my sugar levels ( which came out to be normal). He then said that this might be due some allergy and recommended flutibact gel which i applied for about 3 months and allegra 120 which i had for about 2 months. Around 1 year back, this turned into a skin infection and the physician recommended Candid- b cream. I applied that for about 3 weeks and the infection was gone completely. But the wrinkles (Or rashes)are still there.earlier the rashes were confined to the bottom of the glans Only but now they cover the whole of the glans. I have never any pain, itching or any sort of uncomfortable feeling while urinating or otherwise. Currently the whole of the skin on the glans is loose and the only problem I face is while removing the foreskin which kind of gets stuck on the loose skin but still there is no pain. Please advise

doctor1 MD

21 month old, mild fever for one day, somewhat cranky, red spots (flat not raised) on inside of bottom lip and on tongue, one small pimple like bump above her lip, and a few spread around her body thought it might be hand, foot, and mouth disease but so far nothing besides the flat spots, nothing on feet, palms of hand have some splotchy redness but no bumps

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...